# SDR DLL10960240

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 1504400
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LAYOVER IN ATL WHILE PERFORMING SI 7-70645-12, THE FS 1212 CANTED BULKHEAD WAS FOUND WITH VERTICAL CRACKS AT RBL 22.5 LBL 10 AND LBL 30.  THEY MEASURE 9, 8 AND 9 INCHES RESPECTIVELY.  ALSO, WHILE ACCOMPLISHING REPAIR, ONE HOLE AT LBL 30 WAS DRILLED WITH SHORT EDGE DISTANCE AND AN ADJACENT HOLE WAS DAMAGED RESULTING IN A SMALL CRACK.  ACCOMPLISHED REPAIRS PER DL ERA 273157-14C.
